# SDR A6WA201441525

- Difficulty date: May 8, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CARD 4DMI17552 REPAIR PRESS BULKHEAD FS 601R-53-61-5162B.  REPAIRED DAMAGED PRESS BULKHEAD FS 621 IAW REO 601R-53-61-52 2014-04-09.
